# SDR FDEA201710243034

- Difficulty date: October 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 101,938 hours, 34,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND THE EVACUATION SLIDE REMOTE PRESSURE PRESS TO  TEST INDICATOR FOR THE L1 DOOR INOPERATIVE.   REMOVED AND REPLACED THE L1 SLIDE PACK PRESSURE REMOTE INDICATOR BATTERIES IAW AMM 25-61-03-2.  OPS CHECKED GOOD IAW 25-61-03-5.
